Table of Contents
ISRN Biomathematics
Volume 2012 (2012), Article ID 132342, 12 pages
http://dx.doi.org/10.5402/2012/132342
Research Article

Spatially Explicit Nonlinear Models for Explaining the Occurrence of Infectious Zoonotic Diseases

1BlueCross BlueShield of Tennessee, Department of Medical Informatics, 1 Cameron Hill Circle, Building 2.1, Chattanooga, TN 37402, USA
2Forestry and Natural Resources Department, Clemson University, Georgetown, SC, USA

Received 2 August 2012; Accepted 24 September 2012

Academic Editors: H. Ishikawa, M. Jose, Y. Pan, and W. Raffelsberger

Copyright © 2012 Stephen Jones et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephen Jones, William Conner, and Bo Song, “Spatially Explicit Nonlinear Models for Explaining the Occurrence of Infectious Zoonotic Diseases,” ISRN Biomathematics, vol. 2012, Article ID 132342, 12 pages, 2012. doi:10.5402/2012/132342